Alert archive / New Jersey / Freezing Rain Advisories in 2013
Freezing Rain Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freezing rain advisory at Feb 5, 2013, 11:46 PM EST for 11 counties in New Jersey; 10 counties in Pennsylvania; New Castle County, Delaware. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2013, 11:46 PM EST (04:46 UTC)
- Expired
- Feb 6, 2013, 2:50 AM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 22 counties
New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321 WWUS41 KPHI 060446 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1146 PM EST TUE FEB 5 2013 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071- 101>106-061100- /O.NEW.KPHI.ZR.Y.0001.130206T0446Z-130206T1100Z/ NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...NEWTON...WASHINGTON... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JIM THORPE...STROUDSBURG...READING...ALLENTOWN... BETHLEHEM...EASTON...MEDIA...PHILADELPHIA...HONEY BROOK... OXFORD...WEST CHESTER...KENNET SQUARE...COLLEGEVILLE... POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...PERKASIE... MORRISVILLE...DOYLESTOWN 1146 PM EST TUE FEB 5 2013 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * LOCATIONS...EASTERN PENNSYLVANIA...PORTIONS OF NORTHERN AND WESTERN NEW JERSEY AS WELL AS NORTHERN DELAWARE. * HAZARD TYPES...LIGHT FREEZING RAIN OR DRIZZLE. * ICE ACCUMULATIONS...TRACE. * TIMING...THROUGH EARLY WEDNESDAY MORNING. * IMPACTS...PATCHY LIGHT FREEZING RAIN OR DRIZZLE WILL CAUSE SOME ROADWAYS...MAINLY UNTREATED SURFACES...TO BECOME SLIPPERY THROUGH EARLY WEDNESDAY MORNING AND MAKE FOR HAZARDOUS DRIVING CONDITIONS. A COUPLE OF COUNTIES HAVE ALREADY REPORTED SOME ICY CONDITIONS. * TEMPERATURES...IN THE UPPER 20S TO AROUND FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
1 follow-up statement
250 WWUS41 KPHI 060750 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 AM EST WED FEB 6 2013 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071- 101>106-060900- /O.CAN.KPHI.ZR.Y.0001.000000T0000Z-130206T1100Z/ NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...NEWTON...WASHINGTON... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JIM THORPE...STROUDSBURG...READING...ALLENTOWN... BETHLEHEM...EASTON...MEDIA...PHILADELPHIA...HONEY BROOK... OXFORD...WEST CHESTER...KENNET SQUARE...COLLEGEVILLE... POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...PERKASIE... MORRISVILLE...DOYLESTOWN 250 AM EST WED FEB 6 2013 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZING RAIN ADVISORY. PATCHY FREEZING DRIZZLE HAS ENDED. PLEASE DRIVE VERY CAREFULLY THIS MORNING. UNTREATED ROADS WILL HAVE SLICK SPOTS. $$ MPD
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Feb 5, 9:52 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 5, 9:52 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 952 PM EST TUE FEB 5 2013 .SYNOPSIS... ANOTHER FAST MOVING CLIPPER TYPE LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST ACROSS THE REGION TONIGHT INTO EARLY WEDNESDAY. HIGH PRESSURE WILL THEN BUILD INTO THE AREA WEDNESDAY INTO THURSDAY. THEN, A STORM IS EXPECTED TO DEVELOP OFF THE NORTH CAROLINA COAST LATE THURSDAY AND MOVE NORTHEASTWARD, IMPACTING OUR AREA ON FRIDAY BEFORE REACHING NEW ENGLAND FRIDAY NIGHT. HIGH PRESSURE WILL THEN BUILD IN BEHIND THE DEPARTING LOW FOR THE WEEKEND. ANOTHER LOW WILL AFFECT THE REGION ON MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... BASED ON RADAR DATA FROM AROUND 930 PM, THE SNOW SHOWER ACTIVITY IN OUR REGION CONTINUED TO WEAKEN AS IT DRIFTED EAST NORTHEASTWARD. IT COULD BE DESCRIBED AS SCATTERED FLURRIES AND IT WAS CONFINED MAINLY TO AREAS TO THE NORTHEAST OF AN ALLENTOWN, PHILADELPHIA, ATLANTIC CITY LINE. A MID LEVEL SHORT WAVE LOCATED OVER OHIO AND VICINITY THIS EVENING WILL PROGRESS TO THE EAST AND ITS AXIS SHOULD PASS OVERHEAD SHORTLY AFTER MIDNIGHT. MOST OF THE PRECIPITATION ASSOCIATED WITH THE FEATURE THIS EVENING IS NOT EXPECTED TO MAKE ITS WAY OVER THE APPALACHIANS BASED ON THE FORECAST GUIDANCE. HOWEVER, THERE IS A FAIR AMOUNT OF LOW LEVEL MOISTURE LINGERING IN OUR REGION AND AS A RESULT, WE WILL KEEP THE MENTION OF SCATTERED SNOW SHOWERS AND FLURRIES WITH A DECREASING CHANCE AFTER THE SHORT WAVE PASSES. A LIGHT WESTERLY WIND IS ANTICIPATED TO DEVELOP LATE TONIGHT. IT SHOULD NOT BE STRONG ENOUGH TO SCOUR OUT ALL OF THE LINGERING LOW LEVEL MOISTURE. AS A RESULT, THE SKY IS FORECAST TO REMAIN MOSTLY CLOUDY. MINIMUM TEMPERATURES SHOULD BE MAINLY IN THE 20S AND LOWER 30S IN OUR REGION. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE FLOW OFF OF LAKE ONTARIO SHOULD BE ONGOING ON WEDNESDAY MORNING, SO WE KEPT THE MENTION OF FLURRIES NORTHWEST. WE NORMALLY END IT TOO SOON IN THE POCONOS AND WE LINGERED THE FLURRY CHANCES INTO THE EARLY AFTERNOON THERE. ELSEWHERE THE COMBINATION OF A LOWERING SUBSIDENCE INVERSION, IN REALITY NOT MUCH MOISTURE EITHER, CLOUDS SHOULD CLEAR EARLY. WE ARE GOING TO ASSUME LACK OR MINIMAL SNOW COVER SOUTH OF THE I76/1I95 CORRIDOR AND MAX TEMPS WERE CLOSE TO STAT GUIDANCE WITH FULL SUN MACROS IN AGREEMENT. FARTHER TO THE NORTHWEST, WE WERE SLIGHTLY MORE CONSERVATIVE. WHILE WINDS WILL BE BRISK COMPARED TO TODAY, IN REALITY NOTHING OUT OF THE ORDINARY FOR FEBRUARY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE EXTENDED PERIOD WILL BE AN ACTIVE ONE, WITH SEVERAL STORMS IMPACTING THE REGION. HOWEVER, IT STARTS OUT QUIET AS HIGH PRESSURE OVER ERN CANADA WILL BE THE DOMINANT WX FEATURE WED NIGHT INTO THU. THIS HIGH WILL BRING DRY BUT COOL WX TO THE AREA AS IT MOVES EWD. THEN, ALL ATTENTION TURNS TO THE MIDWEST AND SOUTHERN STATES WHERE TWO AREAS OF LOW PRESSURE WILL BE MOVG EWD. THE MDLS HAVE COME INTO MUCH BETTER AGREEMENT WITH THE 05/12Z RUN ALTHOUGH SOME SIGNIFICANT DIFFS REMAIN. BOTH THE GFS AND ECMWF HAVE AN INTERACTION/PHASING OF THE NORTHERN AND SOUTHERN STREAM SYSTEMS AND DEVELOP A COASTAL LOW NR THE NC CST AT 08/12Z. THEY THEN MOVE THE SYS NEWD GRADUALLY STRENGTHENING IT AS IT MOVES NR LONG ISLAND AND THEN DO A MUCH MORE RAPID INTENSIFICATION AS IT MOVES TWD NEW ENG. AT 09/00Z BOTH THE EC AND GFS ARE FAIRLY CLOSE IN INTENSITY BUT BY 09/12Z THE ECMWF IS MUCH DEEPER THAN THE GFS. THE GFS IS A BIT FASTER DUE TO ITS SLIGHTLY WEAKER SYS. ON THE OTHER HAND, THE CMC AND UKMET HAVE MUCH WEAKER SYSTEMS OVERALL AND MOVE THEM ON A MORE ELY PATH WHICH WOULD MINIMIZE ANY FURTHER IMPACTS. THE ECMWF HAS BEEN ADVERTISING THIS STORM FOR DAYS, AND THE GFS HAS COME AROUND TO ITS SOLN. ONCE AGAIN, WHEN THE ECMWF IS ALONE IN ITS SOLN IN THE MED RANGE PDS, IT CAN NOT BE DISCOUNTED AS IT APPEARS TO HAVE SCORED A COUP HERE. HOW ALL OF THE DETAILS COME TOGETHER WILL BECOME EVIDENT OVER THE NEXT FEW DAYS. OF COURSE, ALL OF THE IMPACTS WILL BE DIRECTLY AFFECTED BY THE ULTIMATE PATH AND INTENSITY OF THE STORM. SO, WHILE MY CONFIDENCE HAS INCREASED SIGNIFICANTLY TODAY DUE TO THE GFS AND ECMWF COMING INTO AGREEMENT, THE UKMET (WHICH IS GENLY ANOTHER VERY RELIABLE MDL) REMAINS OUT OF LINE, KEEPING MY CONFIDENCE LEVEL FROM BEING EVEN HIGHER. THE GOOD NEWS FOR THE SNOW HATERS (AND BAD NEWS FOR THE SNOW LOVERS) IS THAT THIS IS A PROGRESSIVE TROF, ITS NOT NEGATIVELY TILTED AND COLD AIR IS LACKING. WITH PRECIP MOVG IN OVERNIGHT THURSDAY NIGHT, TEMPS WILL BE COLD ENOUGH FOR SNOW VIRTUALLY EVERYWHERE AT THE ONSET. HOWEVER, AS THE LOW APPROACHES, TEMPS WILL WARM AND PRECIP WILL BEGIN TO MIX WITH AND CHANGE TO RAIN FROM SE TO NW. FOR MOST AREAS, ESPECIALLY FROM THE I-95 CORRIDOR SEWD, THIS WILL BE A PREDOMINANTLY RAIN EVENT. FOR AREAS N AND W, ESPECIALLY OVER NERN PA AND NRN NJ, THERE WILL BE SOME ACCUMULATING SNOW AS ANY CHANGEOVER WILL TAKE PLACE MUCH LATER ON FRIDAY. AT THIS POINT, QPF VALUES WILL PROBABLY FALL IN THE 0.50 TO 1.5 INCH RANGE, SUBJECT TO THE SPEED OF THE SYSTEM WITH SEVERAL INCHES OF SNOW FOR NORTHERN AREAS. THE GFS IS FASTER, AS STATED ABOVE WITH THE PRECIP BASICALLY OVER FRIDAY EVENING. THE ECMWF LINGERS PRECIP INTO SAT MORNING. FOR NOW, HAVE INCREASED POPS THU NIGHT AND FRI AND MAINTAINED LOW POPS EARLY SAT IN CASE THE EC IS CORRECT. THE WIND WILL ALSO INCREASE AS THE LOW APPROACHES. AND WILL CONTINUE BEHIND IT. OVERALL, FRIDAY LOOKS TO BE A PRETTY MISERABLE DAY! BEHIND THE DEPARTING STORM STRONG HIGH PRESSURE WILL BUILD IN AND SATURDAY INTO SUNDAY LOOK TO BE PLEASANT DAYS OVERALL. SAT WILL STILL BE BREEZY WITH A STRONG PGRAD BETWEEN THE INTENSIFYING STORM TO THE NE AND THE AFOREMENTIONED HIGH. ANOTHER STORM THEN TAKES SHAPE OVER THE PLAINS SUNDAY INTO SUNDAY NIGHT, IMPACTING OUR AREA ON MONDAY. THE GFS IS MUCH STRONGER WITH THIS SYSTEM THEN THE ECMWF AND HAS A MUCH MORE CLASSIC STRUCTURE. THIS SYS WILL BRING MORE RAIN TO THE AREA, AND THE MDLS HAVE A WEEK TO WORK OUT THE DETAILS BETWEEN THE VARYING SOLNS. WILL KEEP CHC POPS FOR NOW. TEMPS WILL START OUT BELOW NRML THEN RISE TO NR OR SLIGHTLY ABV NRML ON FRI. TEMPS WILL DROP BELOW NRML ON SAT BEHIND THE LOW THEN REBOUND QUITE NICELY EARLY NEXT WEEK. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED LIGHT SNOW SHOWERS AND FLURRIES ARE EXPECTED IN OUR REGION UNTIL AN UPPER LEVEL DISTURBANCE PASSES OVERHEAD SHORTLY AFTER MIDNIGHT. LOW LEVEL MOISTURE WILL LINGER IN OUR REGION OVERNIGHT WITH A VERY LIGHT WESTERLY WIND EXPECTED TO DEVELOP. AS A RESULT, WE HAVE FORECAST MAINLY MVFR CONDITIONS FOR THE LATE NIGHT HOURS. A DRY WEST NORTHWEST FLOW IS EXPECTED TO DEVELOP FOR WEDNESDAY. THE CLOUD COVER SHOULD BECOME SCATTERED IN THE MORNING AND A WEST NORTHWEST WIND IS FORECAST. SUSTAINED WIND SPEEDS AROUND 10 KNOTS ARE ANTICIPATED ALONG WITH GUSTS NEAR 20 KNOTS. OUTLOOK... WED NIGHT THROUGH THU...VFR. HIGH CONFIDENCE. FRI...DETERIORATING CONDITIONS TO MVFR AND POSSIBLY IFR AS A COASTAL LOW MOVES NEWD PAST THE AREA. SNOW IS EXPECTED AT THE START THU NIGHT EVERYWHERE WITH A CHANGEOVER TO RAIN EVERYWHERE FROM THE I-95 CORRIDOR S AND E EARLY. N AND W, SNOW WILL LINGER LONGER WITH SOME ACCUMULATION. BECOMING BREEZY. MODERATE CONFIDENCE. SAT AND SAT NIGHT...MVFR PSBL ERLY SAT THEN VFR EXPECTED WITH GUSTY NORTHWEST WINDS. MODERATE CONFIDENCE. SUN...VFR. HIGH CONFIDENCE. && .MARINE... WINDS AND SEAS ARE EXPECTED TO BE WELL BELOW ADVISORY CRITERIA THROUGH MOST OF THE NIGHT. THE NORTHWEST FLOW AS THE CLIPPER DEPARTS WILL INCREASE ON WEDNESDAY. RIGHT NOW MODEL GUIDANCE IS TAKING FREQUENT WIND GUSTS JUST BELOW SCA CRITERIA. WE WILL HOLD OFF ON ISSUING AN ADVISORY. THE SOUTHERN AREA WATERS AND DELAWARE BAY HAVE THE HIGHER CHANCE OF REACHING CRITERIA WERE IT TO OCCUR. OUTLOOK... SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS FOR THE START OF THE OUTLOOK PD WITH HIGH PRESSURE IN CONTROL THRU THU. THEN, A STORM IS EXPECTED TO DEVELOP OFF THE NC CST. DEPENDING ON THE TRACK OF THE SYSTEM AND HOW FAST IT CAN DEEPEN DETERMINES HOW QUICKLY AND STRONGLY THE WIND AND SEAS RAMP UP. ATTM, IT LOOKS LIKE A SOLID GALE SITN WITH STORM CONDS NOT OUT OF THE REALM OF POSSIBILITY ESPECIALLY IF THE LOW IS STRONGER OR INTENSIFIES FASTER. CONDS WILL BEGIN TO DETERIORATE THU NIGHT AND REMAIN ELEVATED THRU SAT. THIS SYSTEM WILL RAPIDLY MOVE OFF TOWARDS THE EAST-NORTHEAST ON SATURDAY ALLOWING ANOTHER HIGH PRESSURE SYSTEM TO MOVE IN FROM THE WEST. WIND AND SEAS WILL BEGIN TO RELAX LATE SAT INTO SUN/ && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...IOVINO SHORT TERM...GIGI LONG TERM...NIERENBERG AVIATION...IOVINO/NIERENBERG MARINE...GIGI/NIERENBERG
Hazardous weather outlook, Feb 5, 4:18 PM EST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 PM EST TUE FEB 5 2013 NJZ001-007-008-PAZ054-055-060>062-062130- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 418 PM EST TUE FEB 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM IS EXPECTED TO IMPACT THE REGION THURSDAY NIGHT INTO FRIDAY NIGHT AND BRING SNOW AND WIND TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071- 101>106-062130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 418 PM EST TUE FEB 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM IS EXPECTED TO IMPACT THE REGION THURSDAY NIGHT INTO FRIDAY NIGHT. PRECIPITATION WILL START AS SNOW, THEN CHANGE TO RAIN EARLY. THE RAIN MAY BE HEAVY AT TIMES. WIND AND TIDAL FLOODING ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 418 PM EST TUE FEB 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE CONDITIONS ARE POSSIBLE FOR A PERIOD THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 11:26 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Feb 6, 3:29 PM EST | Gale Watch | PHI | 23 hr | |
| Feb 6, 3:29 PM EST | Storm Watch | PHI | 23 hr | |
| Feb 6, 3:50 PM EST | Winter Storm Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 24 hr |
Nearby
Freezing Rain Advisories in New Jersey, 2013Freezing Rain Advisories in Pennsylvania, 2013Freezing Rain Advisories in Delaware, 2013Every freezing rain advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.